# SDR USAA040978

- Difficulty date: November 18, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603157
- Condition: Bulged
- Location: Nr 3 Slat
- Part time: 49,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - NR 3 SLAT, 1 INCH X 2 INCH BUBBLE IN SKIN, T/E AT SKIN JOINT 12 INCHES FROM IB END.  REMOVED DAMAGE, INSTALLED FILLER AND REPAIR PLYS IAW SRM 51-70-10, EA 79537.
